Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 58, Number 1

All articles in this issue are freely accessible.

Breakdown of smooth solutions in one-dimensional magnetostriction
Harumi Hattori.
Quart. Appl. Math. 58 (2000), 1-16
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1738555
Conservative motion of a discrete, tetrahedral top on a smooth horizontal plane
Donald Greenspan.
Quart. Appl. Math. 58 (2000), 17-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1738556
Exact controllability for problems of transmission of the plate equation with lower-order terms
Weijiu Liu and Graham H. Williams.
Quart. Appl. Math. 58 (2000), 37-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1738557
Global asymptotics toward the rarefaction wave for solutions of viscous $p$-system with boundary effect
Akitaka Matsumura and Kenji Nishihara.
Quart. Appl. Math. 58 (2000), 69-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1738558
Unidirectional infiltration in deformable porous media: mathematical modeling and self-similar solution
L. Billi and A. Farina.
Quart. Appl. Math. 58 (2000), 85-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1738559
Models of low-speed flow for near-critical fluids with gravitational and capillary effects
D. L. Denny and R. L. Pego.
Quart. Appl. Math. 58 (2000), 103-125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1738560
Free energies in the frequency domain: the scalar case
J. M. Golden.
Quart. Appl. Math. 58 (2000), 127-150
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1739041
Equisum matrices and their permanence
Philip J. Davis and Igor Najfeld.
Quart. Appl. Math. 58 (2000), 151-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1739042
A note on the uniqueness of the closed orbit of the FitzHugh-Nagumo system
Makoto Hayashi.
Quart. Appl. Math. 58 (2000), 171-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1739043
Delta-shock waves as self-similar viscosity limits
Grey Ercole.
Quart. Appl. Math. 58 (2000), 177-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1739044

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website